CaltechAUTHORS
  A Caltech Library Service

Non-linear duality invariant partially massless models?

Cherney, D. and Deser, S. and Waldron, A. and Zahariade, G. (2016) Non-linear duality invariant partially massless models? Physics Letters B, 753 . pp. 293-296. ISSN 0370-2693. http://resolver.caltech.edu/CaltechAUTHORS:20151104-123137797

[img] PDF - Published Version
Creative Commons Attribution.

221Kb
[img] PDF - Submitted Version
See Usage Policy.

130Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20151104-123137797

Abstract

We present manifestly duality invariant, non-linear, equations of motion for maximal depth, partially massless higher spins. These are based on a first order, Maxwell-like formulation of the known partially massless systems. Our models mimic Dirac–Born–Infeld theory but it is unclear whether they are Lagrangian.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://arxiv.org/abs/1511.01053arXivDiscussion Paper
http://dx.doi.org/10.1016/j.physletb.2015.12.029 DOIArticle
http://www.sciencedirect.com/science/article/pii/S0370269315009776PublisherArticle
ORCID:
AuthorORCID
Deser, S.0000-0001-9285-9434
Additional Information:© 2015 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/). Funded by SCOAP3. Received 10 November 2015; Accepted 9 December 2015; Available online 15 December 2015. We thank K. Hinterbichler for useful discussions. S.D. was supported in part by grants National Science Foundation PHY-1266107 and DOE # de-sc0011632. A.W. was supported in part by a Simons Foundation Collaboration Grant for Mathematicians number 317562. G.Z. was supported in part by DOE Grant DE-FG03-91ER40674.
Group:Walter Burke Institute for Theoretical Physics
Funders:
Funding AgencyGrant Number
NSFPHY-1266107
Department of Energy (DOE)DE-SC0011632
Simons FoundationUNSPECIFIED
Department of Energy (DOE)DE-FG03-91ER40674
SCOAP3UNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
CALT-TH2015-055
Record Number:CaltechAUTHORS:20151104-123137797
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20151104-123137797
Official Citation:D. Cherney, S. Deser, A. Waldron, G. Zahariade, Non-linear duality invariant partially massless models?, Physics Letters B, Volume 753, 10 February 2016, Pages 293-296, ISSN 0370-2693, http://dx.doi.org/10.1016/j.physletb.2015.12.029. (http://www.sciencedirect.com/science/article/pii/S0370269315009776)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:61834
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:04 Nov 2015 21:15
Last Modified:15 Dec 2016 15:50

Repository Staff Only: item control page